# SDR DL72W010209

- Difficulty date: February 6, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- Aircraft time: 80,095 hours, 54,556 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM E-2 LTR CK, FUSELAGE SKIN IS CRACKED AT R-4 COCKPIT WINDOW CUTOUT.  REPAIR PER SRM 53-30-3.
